Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

On positivity of the Green operator for functional differential equation

Наименование публикации:On positivity of the Green operator for functional differential equationАвторы:Лабовский С. М. 
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:ДаЯзык издания:АнглийскийГод издания:2012Страна издания: Израиль Наименование журнала или сборника:Functional differential equationsНомер журнала (с указанием года):19 (3-4), 2012Наименование издательства:Ariel UniversityКод ISSN или ISBN:ISSN: 0793-1786Количество страниц:11Количество печатных листов:0,5Библиографическая ссылка: On positivity of the Green operator for functional differential equation. Functional Differential Equations, 19(3-4):323–333, 2012.Аннотация (реферат):

​​Abstract. A necessary and sufficient condition for positivity of the Green function of the boundary value problem Lu = −u ′′ + ∫ l 0 u(t)dtr(x, t) = 0, u(0) = u(l) = 0 is obtained. It is assumed that r(x, t) is non-decreasing with respect to t. The second question is study of relation between positivity of the Green function and positive definiteness of the quadratic functional E(u) = ∫ l 0 u ′2 dx + ∫ l 0 dx u(x) ∫ l 0 u(t)dtr(x, t).


Перейти к списку публикаций